# SDR BAQA088826

- Difficulty date: September 2, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,320 hours
- Engine: Lyc LTS101650B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405603
- Part serial: 499
- Condition: Erratic
- Location: N1
- Part time: 1,763 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N1 INDICATOR GIVING ERRATIC INDICATIONS.  REPLACED WITH SERVICEABLE UNIT.
